# SDR QR9R2024091300005

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 3,940 hours
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: 41600298360
- Part serial: 3914
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SAS/AP CHECK FAIL: P1 SAS ON SW INTERMITTENT/INOP DURING START RUN-UP. REMOVED AND REPLACED APMS2360 IAW AMM 22-10-00, 4-2. MOC OKAY.
